# SDR ASOA2014050910476

- Difficulty date: April 21, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 37,094 hours, 34,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR ISOLATORS BROKEN ON FWD FACE OF FS 621 BULKHEAD IN CARGO BAY.  REMOVED BROKEN ISOLATORS FROM MOUNTING BRACKETS IAW SRM 51-42-06 (4 EA).  INSTALLED NEW SERVICEABLE ISOLATORS ON MOUNTING BRACKETS IAW SRM 51-42-06 (4 EA).
